# SDR UPS00433248

- Difficulty date: June 9, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE FRAME WEB IS  CRACKED AT CUTOUT  FOR STRINGER AT BS 300, STR 13 RT.  REPAIRED CRACKED FRAME IAW SRM 51-10-06 AND 51-30-02 AND QUERY NOTE 31/200.  STOP DRILLED CRACKS AND DOUBLER, INSTALLED ON FWD FACE OF FRAME APPROVED 8110 ISSUED FOR THIS TASK.
